# SDR DXTA2023091895830

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N166QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9545
- Aircraft time: 3,563 hours, 3,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN FULLY. OPENS A FEW INCHES THEN SOMETHING IS BINDING.  REMOVED AND REPLACED PASSANGER DOOR ACTUATOR DUE TO DOOR NOT ABLE TO CLOSE OPS CHECKS GOOD, ALL WORK DONE I.A.W. GL6000 AMM CH 52-11-25. REMOVED P/N: GS321-0591-9, S/N: G0809.
